Unitäre Transformationen großer Matrizen.

A. Schönhage

Numerische Mathematik (1972/73)

  • Volume: 20, page 409-417
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Schönhage, A.. "Unitäre Transformationen großer Matrizen.." Numerische Mathematik 20 (1972/73): 409-417. <http://eudml.org/doc/132204>.

author = {Schönhage, A.},
journal = {Numerische Mathematik},
pages = {409-417},
title = {Unitäre Transformationen großer Matrizen.},
url = {http://eudml.org/doc/132204},
volume = {20},
year = {1972/73},

AU - Schönhage, A.
TI - Unitäre Transformationen großer Matrizen.
JO - Numerische Mathematik
PY - 1972/73
VL - 20
SP - 409
EP - 417
UR - http://eudml.org/doc/132204
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.